# SDR REXA2016102102039

- Difficulty date: October 21, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053115941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WEB AT FS 280 IS CORRODED AT LBL 11 AT WL 72.5.  REPAIRED FS 280 LT WEB AT LBL 11 WL 72.5 REO 670-53-11-594 REV A STEPS 3-12.  COMPLIED WITH BY REPLACING LT LOWER WEB P/N:670-53-11-594-1.
